# SDR FDEA201109163912

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 418, STA 440, LBL 45 IS GOUGED.  BLENDED GOUGE ORIGINAL: .200", AFTER: .140", LOSS: .060";  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1. FABRICATED SEAT TRACK, BAC1520-792, BATCH NR 1904663, IAW SRM 53-10-52, FIG 1, DETAIL 3. INSTALLED SEAT TRACK LBL 45, BS 418-440, IAW SRM 51-40-02.  MATERIAL ID FROM SRM 53-10-52, FIG 1, DETAIL 3 AND DWG 141N5131.  MAJOR REPAIR.
